# SDR SWAA2022020347308

- Difficulty date: October 31, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 14,757 hours, 6,328 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FORWARD UPPER SLIDING SEAL CRACKED / R&R RH HORIZONTAL STAB FWD UPPER SLIDING SEAL PER M/M 53-31-31.AMT 73505INSP 50310
